VOL. 42 · NO. 2 | 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 42 (2), (1990)
No abstract available
Articles
Morihiko Saito
Tohoku Math. J. (2) 42 (2), 127-147, (1990) DOI: 10.2748/tmj/1178227650
KEYWORDS: 32S35, 32C38, 32J25
No abstract available
Hisashi Kojima
Tohoku Math. J. (2) 42 (2), 149-161, (1990) DOI: 10.2748/tmj/1178227651
KEYWORDS: 11R58, 11R32, 14E22
No abstract available
Masakazu Muro
Tohoku Math. J. (2) 42 (2), 163-193, (1990) DOI: 10.2748/tmj/1178227652
KEYWORDS: 32M12, 22E45, 32A45, 46F15, 58G07
No abstract available
Garth Gaudry, Saverio Giulini, Anna Maria Mantero
Tohoku Math. J. (2) 42 (2), 195-203, (1990) DOI: 10.2748/tmj/1178227653
KEYWORDS: 43A80, 42B25
No abstract available
Shigetoshi Bando
Tohoku Math. J. (2) 42 (2), 205-216, (1990) DOI: 10.2748/tmj/1178227654
KEYWORDS: 53C23, 53C25, 53C55
No abstract available
William E. Hornor
Tohoku Math. J. (2) 42 (2), 217-229, (1990) DOI: 10.2748/tmj/1178227655
KEYWORDS: 34K20, 34K25
No abstract available
Masatake Miyake
Tohoku Math. J. (2) 42 (2), 231-259, (1990) DOI: 10.2748/tmj/1178227656
KEYWORDS: 35G05, 35A30
No abstract available
Tsuneo Arakawa
Tohoku Math. J. (2) 42 (2), 261-286, (1990) DOI: 10.2748/tmj/1178227657
KEYWORDS: 11F66, 11F46
No abstract available
Anthony Carbery, Eugenio Hernández, Fernando Soria
Tohoku Math. J. (2) 42 (2), 287, (1990) DOI: 10.2748/tmj/1178227658
KEYWORDS: 42B25
No abstract available
Back Matter
Tohoku Math. J. (2) 42 (2), (1990)
No abstract available
Back to Top